# SDR SWIA200616377

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 12,996 hours, 10,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP AT ROW 4-5.  REPLACED LAMP, OPERATIONAL CHECK GOOD.
